# SDR CA150902006

- Difficulty date: April 16, 2012
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Seal
- Part number: 7217FS954P17
- Condition: Worn
- Location: Hyd Reservoir
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT HAS BEEN FOUND THAT THE HIGH-PRESSURE SEAL IN THE CYLINDER OF THE RESERVOIR CAN WEAR AND LEAK INTO THE LOW-PRESSURE SIDE OF THE RESERVOIR. WHEN THIS FAILURE MODE FIRST ARISES, THE ONLY AFFECT WILL BE THAT THE BOOTSTRAP PRESSURE WILL DEPLETE AFTER SHUT-DOWN. AS THE RESERVOIR CONTINUES TO CYCLE WITH THIS HIGH-PRESSURE SEAL LEAKAGE, IT WILL CONTINUE TO WEAR THE SEAL AND SLOWLY LEAD TO A BYPASSING CONDITION. THIS WILL CAUSE HIGH TEMPERATURE INDICATIONS AND/OR THE SYSTEM NOT ABLE TO REACH OPERATING PRESSURE.
